Table of Content

Archive

Autumn 2008, Vol. 16 No. 3

Hong Kong J. Dermatol. Venereol. (2008) 16, 133-141


Original Article

Cutaneous complications of erlotinib in the treatment of non-small cell lung cancer

V Preda, S Mann, S Lee 李啟焱

Abstract
With the rapid expansion in knowledge concerning oncogenesis, targeted pharmacotherapies inhibiting tumour growth are emerging. This article aims to raise awareness of the dermatological side-effect profile of erlotinib. Erlotinib is a tyrosine kinase inhibitor of epidermal growth-factor receptor (EGFR) and is employed in the treatment of non-small cell lung cancer. We describe the dermatological side-effects of erlotinib, with particular attention to the clinical and histological features of its acne-like eruption. Patient comfort and compliance will be significantly enhanced by the early detection and treatment of side-effects from EGFR inhibitors.